Alert archive / North Dakota / Red Flag Warnings in 2022
Red Flag Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Oct 12, 2022, 2:07 AM MDT for 29 counties in North Dakota. It took effect at Oct 12, 2022, 11:00 AM MDT. It was in force for 8 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 12, 2022, 2:07 AM MDT (08:07 UTC)
- In effect from
- Oct 12, 2022, 11:00 AM MDT
- Expired
- Oct 12, 2022, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 29 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 11:45 AM MDT | NON-TSTM WND GST 62 | 1 Ne Gladstone, ND | MESONET STATION ND027 GLADSTONE ESS,I-94. |
| Oct 12, 12:06 PM MDT | NON-TSTM WND GST 62 | 5 S Dickinson, ND | ASOS STATION KDIK DICKINSON AIRPORT. |
| Oct 12, 12:59 PM MDT | NON-TSTM WND GST 68 | 5 S Dickinson, ND | ASOS STATION KDIK DICKINSON AIRPORT. |
| Oct 12, 1:00 PM MDT | NON-TSTM WND GST 64 | 1 Wnw Heart Butte Dam, ND | MESONET STATION FW6805 LAKE TSCHIDA. |
| Oct 12, 1:25 PM MDT | NON-TSTM WND GST 61 | 8 N Selfridge, ND | MESONET STATION TTKN8 TATANKA PRAIRIE. |
| Oct 12, 1:35 PM MDT | NON-TSTM WND GST 59 | 2 W Glen Ullin, ND | AWOS STATION KD57 GLEN ULLIN. |
| Oct 12, 1:36 PM MDT | NON-TSTM WND GST 61 | 9 Nw Williston, ND | ASOS STATION KXWA WILLISTON AIRPORT. |
| Oct 12, 2:18 PM MDT | NON-TSTM WND GST 67 | 1 Nnw Hettinger, ND | ASOS STATION KHEI HETTINGER AIRPORT. |
| Oct 12, 2:30 PM MDT | NON-TSTM WND GST 59 | 10 Wnw Amidon, ND | MESONET STATION AMDN8 SAND CREEK (NEAR AMIDON). |
| Oct 12, 2:35 PM MDT | NON-TSTM WND GST 60 | 3 W Buffalo Springs, ND | AWOS STATION KBWW BOWMAN AIRPORT. |
| Oct 12, 3:03 PM MDT | NON-TSTM WND GST 58 | 1 W Garrison, ND | ASOS STATION KN60 GARRISON. |
| Oct 12, 3:15 PM MDT | NON-TSTM WND GST 58 | 2 E Watford City, ND | AWOS STATION KS25 WATFORD CITY. |
| Oct 12, 3:55 PM MDT | NON-TSTM WND GST 58 | 2 Ese Tioga, ND | AWOS STATION KD60 TIOGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -124 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183 WWUS83 KBIS 120807 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 307 AM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY THIS EVENING FOR WESTERN AND CENTRAL NORTH DAKOTA... .Critical fire weather conditions are expected across western and central North Dakota this afternoon through early this evening. Northwest winds sustained to 35 mph with peak gusts as high as 55 mph are expected, with minimum relative humidity dropping as low as 25 percent. Any fires that ignite will spread rapidly and be difficult to control or suppress. NDZ001>004-009>012-017>022-031>035-040>046-122015- /O.UPG.KBIS.FW.A.0002.221012T1700Z-221013T0100Z/ /O.NEW.KBIS.FW.W.0003.221012T1700Z-221013T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Slope-Hettinger-Grant-Bowman-Adams- Sioux-Emmons- 307 AM CDT Wed Oct 12 2022 /207 AM MDT Wed Oct 12 2022/ ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon today to 8 PM CDT this evening. This replaces the Fire Weather Watch. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 25 percent. * AFFECTED AREA...Western and Central North Dakota. * IMPACTS...Any fires that ignite could spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds and low relative humidity can contribute to extreme fire behavior. && $$ NDZ036-047-050-122015- /O.NEW.KBIS.FW.W.0003.221012T1700Z-221013T0100Z/ Kidder-Logan-McIntosh- 307 AM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon today to 8 PM CDT this evening. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 25 percent. * AFFECTED AREA...Western and Central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Heinert
3 follow-up statements
453 WWUS83 KBIS 121542 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 1042 AM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY THIS EVENING FOR WESTERN AND CENTRAL NORTH DAKOTA AND A FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... .Critical fire weather conditions are expected across western and central North Dakota this afternoon through early this evening. Northwest winds sustained to 35 mph with peak gusts as high as 55 mph are expected, with minimum relative humidity dropping as low as 25 percent. Any fires that ignite will spread rapidly and be difficult to control or suppress. Critical fire weather conditions are possible again on Thursday. NDZ001>004-009>012-017>022-031>036-040>047-050-130345- /O.NEW.KBIS.FW.A.0003.221013T1700Z-221014T0100Z/ /O.CON.KBIS.FW.W.0003.221012T1700Z-221013T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- 1042 AM CDT Wed Oct 12 2022 /942 AM MDT Wed Oct 12 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND CENTRAL NORTH DAKOTA... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * WINDS...Northwest to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 23 percent. * AFFECTED AREA...Western and Central North Dakota. * IMPACTS...Any fires that ignite could spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NDZ005-013-023-025-037-048-051-130345- /O.NEW.KBIS.FW.A.0003.221013T1700Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- 1042 AM CDT Wed Oct 12 2022 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * WINDS...Northwest to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 24 percent. * AFFECTED AREA...Central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ JNS
157 WWUS83 KBIS 122012 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 312 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY THIS EVENING FOR WESTERN AND MUCH OF CENTRAL NORTH DAKOTA... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WESTERN AND ALL OF CENTRAL NORTH DAKOTA... .Critical fire weather conditions will continue across western and much of central North Dakota through early this evening. Northwest winds sustained to 35 mph with peak gusts as high as 60 mph are expected. Minimum relative humidity will drop to as low as 20 percent. Any fires that ignite will spread rapidly and be difficult to control or suppress. Critical fire weather conditions are possible again on Thursday. NDZ001>004-009>012-017>022-031>036-040>047-050-130815- /O.CON.KBIS.FW.W.0003.000000T0000Z-221013T0100Z/ /O.CON.KBIS.FW.A.0003.221013T1700Z-221014T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- 312 PM CDT Wed Oct 12 2022 /212 PM MDT Wed Oct 12 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND MUCH OF CENTRAL NORTH DAKOTA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... * WINDS...Northwest 30 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 20 percent. * AFFECTED AREA...Western and Central North Dakota. * IMPACTS...Any fires that ignite could spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NDZ005-013-023-025-037-048-051-130815- /O.CON.KBIS.FW.A.0003.221013T1700Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- 312 PM CDT Wed Oct 12 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR CENTRAL NORTH DAKOTA... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 20 percent. * AFFECTED AREA...Central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
740 WWUS83 KBIS 130059 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 759 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WESTERN AND ALL OF CENTRAL NORTH DAKOTA... .Critical fire weather conditions will return across western and central North Dakota Thursday afternoon and evening. Northwest winds sustained to 35 mph with peak gusts as high as 50 mph are expected. Minimum relative humidity will drop to as low as 20 percent. Any fires that ignite will spread rapidly and be difficult to control or suppress. NDZ001>004-009>012-017>022-031>036-040>047-050-131300- /O.EXP.KBIS.FW.W.0003.000000T0000Z-221013T0100Z/ /O.UPG.KBIS.FW.A.0003.221013T1700Z-221014T0100Z/ /O.NEW.KBIS.FW.W.0004.221013T1700Z-221014T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- 759 PM CDT Wed Oct 12 2022 /659 PM MDT Wed Oct 12 2022/ ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 8 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 20 percent. * AFFECTED AREA...Western and Central North Dakota. * IMPACTS...Any fires that ignite could spread rapidly and become difficult to control or suppress. * AFFECTED AREA...All of western and central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NDZ005-013-023-025-037-048-051-131300- /O.UPG.KBIS.FW.A.0003.221013T1700Z-221014T0100Z/ /O.NEW.KBIS.FW.W.0004.221013T1700Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- 759 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 8 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 20 percent. * AFFECTED AREA...Central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. * AFFECTED AREA...All of western and central North Dakota. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Oct 12, 12:45 AM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 12, 12:45 AM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 145 AM CDT Wed Oct 12 2022 .UPDATE... Issued at 140 AM CDT Wed Oct 12 2022 Maintained/increased the chance and aerial coverage of showers for southwestern ND early this morning, and also greatly increased the coverage across the north give latest radar trends and high res model guidance. Not expected much in regards to accumulation, but do expect at least isolated showers for these aforementioned areas. Sky cover was also modified. UPDATE Issued at 931 PM CDT Tue Oct 11 2022 A few very light radar returns are entering northwestern ND. However, very dry air remains in place, so it's unlikely anything, other than maybe a few sprinkles, is reaching the ground. Otherwise, based on latest model trends, the main update was to expand PoP mentions slightly after midnight in north central and southwestern ND. Also adjusted sky cover over the next few hours. UPDATE Issued at 652 PM CDT Tue Oct 11 2022 Gusty winds continue, although have dropped down below Wind Advisory criteria. These winds will continue to rapidly diminish over the next few hours, therefore have allowed the Wind Advisory in effect for today to expire at the top of the hour. Winds will rapidly increase again late tonight through the day Wednesday. Therefore, a separate Wind Advisory remains in effect Wednesday for all of western and central North Dakota. && .SHORT TERM...(This Evening through Wednesday) Issued at 253 PM CDT Tue Oct 11 2022 The main concern in the near term will be winds and the potential for critical fire weather conditions. A cold front that moved across western and central North Dakota has brought gusty northwest winds to the entire forecast area. The strongest winds have been in the northwest part of the state where gusts have frequently approached 50 mph. Advisory level winds also moved into the central part of the state as the front passed, but winds have tended to be a little weaker the farther east you go. This has lined up fairly well with BUFR forecast soundings which suggested the best mixing would be in the west. The current Wind Advisory runs until 7 pm central time, and that appears reasonable based on the timing of the deeper mixing starting to decrease. Winds will again be the main concern Wednesday with a strong surface pressure gradient and forecast soundings again showing steep low level lapse rates developing along with mixing to at least 850 mb in many locations. Winds could even approach high wind criteria in the southwest, depending on how efficiently we mix on Wednesday afternoon. For now, opted to issue a Wind Advisory for all of western and central North Dakota for Wednesday. That being said, later shifts will need to keep an eye on trends in case we may need to go one step higher into a High Wind Warning, especially in the southwest. Critical fire weather conditions are also possible, and see the Fire Weather Section for more details. .LONG TERM...(Wednesday Night through Tuesday) Issued at 253 PM CDT Tue Oct 11 2022 Winds will again decrease Wedneday night, but another windy day is in store for the area on Thursday. It appears the strongest winds could be in the central part of the state and towards the James River Valley, with fire weather conditions again a concern. A large upper low towards the Great Lakes region will be slow to exit which will help keep us in flow into the weekend. There is some chance a few showers could pivot around the low, and the latest NBM is giving us a slight chance pop for Thursday night in our east which appears reasonable. The remainder of the forecast is mainly dry with slowly warming temperatures as heights gradually build across the North Plains. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 140 AM CDT Wed Oct 12 2022 Lull in the strong winds will be short-lived early this morning, with northwest winds rapidly increasing later tonight and into Wednesday morning, then persisting through the day Wednesday. Expect northwesterly gusts of 35 to 45 kts at times late Wednesday morning and Wed afternoon. Mid level clouds and some light showers this morning will then give way to clearing this afternoon and into tonight resulting in VFR conditions for all terminals through the 06Z period. && .FIRE WEATHER... Issued at 253 PM CDT Tue Oct 11 2022 Critical fire weather conditions are possible on Wednesday across western and much of central North Dakota. Winds are expected to increase again on Wednesday with sustained speeds of 25 to 35 mph, and gusts to near 50 mph. Lowest relative humidity values could approach 25 percent, especially in the northwest and central part of the state. It appears relative humidity values could be a little higher in the southwest, but with potentially stronger winds in that region, opted to put them into the Fire Weather Watch too. Fire weather conditions will have to be again monitored for Thursday as gusty northwest winds develop again across western and central North Dakota. The area of lowest relative humdities shifts a bit to the east for Thursday, with the lowest values in the central part of the state and towards the James River Valley. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM this morning to 8 PM CDT this evening for NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. Fire Weather Watch from noon CDT today through this evening for NDZ001>004-009>012-017>022-031>035-040>046. && UPDATE...NH SHORT TERM...King LONG TERM...King AVIATION...NH FIRE WEATHER...King
Hazardous weather outlook, Oct 12, 12:38 AM MDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 138 AM CDT Wed Oct 12 2022 NDZ001>004-009>012-017>022-031>035-040>046-130645- Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Slope-Hettinger-Grant-Bowman-Adams- Sioux-Emmons- 138 AM CDT Wed Oct 12 2022 /1238 AM MDT Wed Oct 12 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Wind Advisory and Fire Weather Watch have been issued for Wednesday into Wednesday evening. See www.weather.gov/bis for more details. Northwest winds gusting near 50 mph and near critical fire weather conditions are possible on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ005-013-023-025-036-037-047-048-050-051-130645- Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure- McIntosh-Dickey- 138 AM CDT Wed Oct 12 2022 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Wind Advisory has been issued for Wednesday into Wednesday evening. See www.weather.gov/bis for more details. Near critical fire weather conditions are also possible Wednesday. Northwest winds gusting near 45 mph and near critical fire weather conditions are possible on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:13 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 34 hr |
| Oct 12, 9:42 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 9 hr |
| Oct 12, 11:49 AM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Divide, Dunn, Golden Valley and 6 more | 7 hr |
Nearby
Red Flag Warnings in North Dakota, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.